Home| Journals | Statistical Calculator | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

 [Abstract] [PDF] [HTML] [Linked References]


International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605


Volume 3, Issue 1, 2012 pp 16-26


Research Article


Common Fixed Point Theorems for Sequence of Mappings in M - Fuzzy Metric Space

T. Veerapandi1, G. Uthaya Sankar2 and A. Subramanian3

1Associate Professor of Mathematics, P.M.T. College, Melaneelithanallur � 627953 INDIA

2Department of Mathematics, Mano College (An Institution of M.S. University, Tirunelveli), Sankarankovil � 627756 INDIA

3Department of Mathematics, The M.D.T. Hindu College, Tirunelveli � 627010 INDIA

Academic Editor:  Dr. Dase R.K.



In this paper we prove some common fixed point theorems for sequence of mappings in complete   M � fuzzy metric space.

  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details